# SDR DXTA200803289

- Difficulty date: September 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600437
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE BRAKES DID NOT FUNCTION, LT SIDE REQUIRED HEAVY PRESSURE. (K)
